k h r (karenalot) wrote in vaginapagina,
k h r
karenalot
vaginapagina

early period/spotting on the nuvaring?

i know its normal to get spotting when first starting hormones, but ive been taking hormones for over a year. i started with loestrin24, and after about 6 months i started the nuvaring. i started on the pill when i was diagnosed with PCOS due to periods that were 3 weeks long, but very light, spotting-like.

spotting first occurred with both in the beginning of both hormones, but i haven't had that in a long time. this month, randomly, i spotted for an hour during week 2, and had a heavier spot, possibly period, while in week 3, all while wearing the nuvaring.

i believe i have been having hot flashes this month, too. also i had this manic (weird panic attack but without fear.. not sure what it was) episode around week 1-2 which lasted for about an hour until i was forced xanax. i slept, and got sick when i woke up. this is when i took the antibiotics the 2nd time. after that, it seems when the spotting issues and hot flashes started.

i have taken antibiotics twice in the past one and a half months, but i hear this doesn't affect non-oral medication.

the only other things i take are omega 3s, a multivitamin, and coenzyme q10.

i'm not sure if this matters, but often the rings sits low in my canal and i can feel it at the opening. could this affect absorption of hormones?

i am emotional and vaginally dry, so im /considering/ switching to some other pill. that, and the ring costs a buttload because of the unavailability of generics. im most comfortable with the ring, though, because i'm too anxious to remember to take the pill every day.

Q: should i do the tedious thing and go to my gyno to talk about this? or should i take my ring out, and call this a 3 week period? are these symptoms common with nuvaringers?

on another note, which i should probably ask a PCOS forum possibly, but maybe there are a few out there... i seem to have to eat snacks probably every hour of the day, or else i feel lightheaded and can't even socialize correctly. i don't feel hungry, but i feel like my blood sugar drops right away. it has stopped a bit after taking some of my vitamins, but not completely. could this be affected by hormone intake?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment